# SDR SIMA20160526003

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,479 hours, 24,229 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: 14527547409
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CLIMB WING ANTI-ICE FAIL ON EICAS, NO OPEN INSCRIPTION, RAN CHECKLIST CYCLED SWITCH, NO EFFECT.  FLIGHT ATTENDANT REPORTED ICE ON ENGS WITH NO INDICATION OF ICE CONDITIONS AFTER CLEARING INITIAL ICE CONDITIONS.  R & R NR 2 HEAT EXCHANGER DUCT ASSEMBLY & GRATE ASSEMBLY & NR 2 BLEED AIR DUCT IAW AMM 53-04-01 & AMM 36-11-09.  ALSO PERFORMED OPERATIONAL CHECK OF WING ANTI-ICE & ENG ANTI-ICE FOUND WORKING PROPERLY IAW AMM 30-11-00 & AMM 30-21-00.
